Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diabetes, high blood pressure, cough. Taken antibiotic. Feels weak, dizzy and nausea. What does this mean?

Hello, my mother was recently detected having diabetes (284) and high blood pressure (220/80) in April, 2012. She had constant cough since the last three months and ate a lot of antibiotics to cure it. We consulted the doctor and he suggested that the cough is because of diabetes. My concern is that though her blood pressure levels and sugar levels have come down a bit due to medications , but the levels are still fluctuating and her cough still persists. She also feels weak, dizzy and nausea throughout the day. We told the same symptoms to the doctor and he said that sugar levels and blood pressure levels will come down gradually. I am a bit confused, should we consult another doctor or we should wait for her blood pressure and sugar levels to come down gradually. Also, I am concerned about her constant cough. Is there something called as diabetic cough? Thanks
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
3 months is a sufficiently long time to control diabetes as well as high BP.
Try consulting a diabetologist fir the better management.
Her cough could be because of chronic infection like tuberculosis or could be due to the medication for high BP.the most notorious drugs are ACE INHIBITORS like RAMIPRIL OR ENALAPRIL used for the treatment of high BP.
Discuss the same with your doctor.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor